MAUDE Adverse Event Report: Theragenics Corporation I125 AnchorSeed/TSL in FlatPack; I-SEED (AgX100); SOURCE, BRACHYTHERAPY, RADIONUCLIDE

Theragenics Corporation I125 AnchorSeed/TSL in FlatPack; I-SEED (AgX100); SOURCE, BRACHYTHERAPY, RADIONUCLIDE
Model Number T616136, T616137, T616138
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction

Brand Name
I125 AnchorSeed/TSL in FlatPack
Common Device Name
I-SEED (AgX100); SOURCE, BRACHYTHERAPY, RADIONUCLIDE
Manufacturer (Section D)
Theragenics Corporation
5203 bristol industrial way
buford GA 30518
Manufacturer (Section G)
Theragenics Corporation
5203 bristol industrial way
buford GA 30518
Manufacturer Contact
riley bennett
5203 bristol industrial way
buford, GA 30518
+1(770)831-4230
MDR Report Key50681003
Report Number1037598-2026-01130
Device Sequence Number13365072
Product Code KXK
UDI-Device Identifier00813787021331
UDI-Public00813787021331
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K103319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2026
Device Model NumberT616136, T616137, T616138
Device Catalogue NumberTG77315iF
Device Lot NumberX26-0729
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown